# SDR CA010213027

- Difficulty date: February 13, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt And Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE JACKING AIRCRAFT, MAINTENANCE FOUND TWO CRACKS ON AFT SECTION OF LOWER WING PLANK. ONE ON THE LT AND ONE ON THE RT SIDE, AT WS 148, NEAR THE WING JACKING POINTS. REPAIR ACTIVE, AIRCRAFT WILL RETURN INTO SERVICE SOON.
